# SDR DALA12005573125

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY FLOOR PANEL 231CF DELAMINATED.  FABRICATED NEW FLOOR PANEL 231CF AT FWD UTILITY AREA IAW A319 SRM 53-02-00 FIG 209.  DAMAGE DIM L=1.0" W=1.5".
